# SDR SWAA2016091907911

- Difficulty date: August 22, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 42,749 hours, 24,878 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CAP CORRODED AT BS 986, RBL 50.  REPAIRED CHORD IAW SRM.
